# SDR AALA20010917

- Difficulty date: April 19, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME TOP LIP DENTED STATION 1258 ABOVE LONGERON 30.  INSTALLED REPAIR PER ESO 80559 DATED 04/25/2001.  (M)
